Ask The Doctor > Questions & Answers > Ejaculatory Anhedonia

Ejaculatory Anhedonia

Patient: I have whats called Ejaculatory Anhedonia I can ejaculate but I have no sensation in orgasm. It’s not psychological I have checked with many therapist its a symptom of PFS because I took propecia for 2.5 months and it is now known for having longterm or permanent sexual side effects. I have had this problem for 8 years my Testosterone levels are normal I was wondering if you had any advise on treatments for this very frustrating problem.

 

 

Doctor: Your anxiety and concern are understandable. Lack of sensation could be for many reasons, one important one being to rul e out diabetes mellitus. It is called ‘silent ejaculation’. Please get it checked.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment